Heart disease

Questions + Answers

Don't see your question? ask question
View:
1 medium

Can you still get a blood clot if you are on plavix?

I've been on Plavix for a little over a year, but I'm having pain in my right leg right below my knee into my shin and in the back of my k nee. Because of my heart problems, I sit a lot. Just wondering if I could have DVT

posted 5 days ago
A MyHeartDiseaseTeam Member said:

Thank you

posted 5 days ago
1 medium

Has anyone ever had a watchman device?

I'll be getting one next month because I can't take the blood thinners anymore

posted 29 days ago
A MyHeartDiseaseTeam Member said:

Hello @ BeckyJameson,

To change your location, log into the site, click the menu icon in the upper right, go to Settings, then Account Settings. Click… read more

posted 16 days ago
8 medium

Entresto

With Entresto being fairly new with treating heart failure.......how many of you can give me your experience with it. How many people can feel their heart rate (pounding) when your bp is normal due to medications. This will come and go all day long.

posted about 1 month ago
A MyHeartDiseaseTeam Member said:

I do not have heart failure so I don't know anything as to what you may be experienceing . My heart does pound sometimes but it is probably different… read more

posted about 1 month ago
9 medium

I was recently diagnosed with afib what are the symptoms ratio look for

I also have congestive heart failure a stent a leaky valve a pacer/defibrillator probably more. I'm 53 and was very active until the heart attack in May 2017.

posted about 1 month ago
A MyHeartDiseaseTeam Member said:

Did not mean to write ratio meant... to

posted about 1 month ago
1 medium

Why would a doctor to put u on torol lx i

Is it that something isn't normal with my heart catheterization because at first I was told I have a leaky valve and AFib but when they did the catheter no one mentioned the leaky valve

posted about 1 month ago
A MyHeartDiseaseTeam Member said:

@A MyHeartDiseaseTeam Member exactly I hate that

posted 7 days ago
1 medium

Just curious has anyone else been told by their Cardiologist that it is their job to keep you alive longer?

Mine told me this right after he tried talking me into trying a medication that has pretty bad side effects one being that it can worsen the symptoms of heart failure? I have been feeling great and holding stable but according to him I'm doomed to get worse. anyway I have heard a couple people say their doctor has said this so I'm just wondering how many others hear this arrogant line of crap

posted about 1 month ago
A MyHeartDiseaseTeam Member said:

That is very true Colin, but unfortunately those changes are not always good, I do believe procedures have come a long way no doubt about that at all,… read more

posted about 1 month ago
1 medium

Is it possible to get a part time job

I haven't haven't worked in awhile but I was wondering is it possible so I would love to see what everyone thinks

posted about 1 month ago
A MyHeartDiseaseTeam Member said:

Very pleased to hear yr testimony, I did say I enjoyed my part-time work and wish all members would read your excellent experience. God bless.

posted about 1 month ago
9 medium

I had an ice fitted a week ago and I am still getting a lot of pain n a pulling sensation is this normal .

posted about 1 month ago
A MyHeartDiseaseTeam Member said:

I had it done a year ago, give it time and it will be fine.

posted about 1 month ago
5 medium

Does anyone suffer numbness in their breasts and have pain in the upper part of the chest, I had a triple bypass and fell 2x going upstairs.

While hurrying up the stairs, I tripped and fell forward two times;I stopped the falls with both arms outstretched and my hands took the brunt of the fall. No damage was done to the breast bone, it was healing nicely but I went to physio and the exercises she was doing were for COPD and not heart. But lately, even bending over to put my shoes and socks on, it hurts. I am… read more

posted about 1 month ago
A MyHeartDiseaseTeam Member said:

When I fell so hard, I did some very real damage to the muscle and tendons in the upper left part of my chest which is what causing pain. We are slowly… read more

posted about 1 month ago
8 medium

Fatigue is it meds or my heart. Discouraged

On July 26th Dr took me off Motop and moved me Carvedilio (Coreg) my bp dropped but I spent 28th, 31st, and 1st in bed most of day due to extreme tiredness and lightheadedness. On Aug 2nd Dr had me go to 1/2 pill 2x a day of the Coreg on top of 100 mg of Lossrtin and amlodipine.

Today August 7th BP is creeping back up 147/102 this moring and just got home from my Cardiac MRI.

I am tryping this from bed as I am just exausted. I am only 54. 6ft 1 206 lbs. I am good till… read more

posted about 2 months ago
A MyHeartDiseaseTeam Member said:

I would talk to the nurse at your doctors office. It could be the drugs your doctor put you on.

posted 23 days ago